# SDR 20050708

- Difficulty date: July 8, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000007
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON 07-08-2005, A/C 631RW, FLT 7573 ORD-HPN. DURING FLIGHT AT FL390, ALL FIVE DISPLAY UNITS WENT BLANK. THE AUTOPILOT AND AUTOTHROTTLES DISENGAGED AND MULTIPLE FLIGHT CONTROL FAULT/FAIL MESSAGES WERE PRESENT. MX RESET POWER IAW FIM 45-45-00-810-939, NO DEFECTS NOTED AT THIS TIME.
